It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - Men Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-26-2004, 11:44 AM   #1
Newbie
(male)
 
Join Date: Nov 2004
Posts: 1
cblizzle HB User
Libido Issues...25 years old, no errections

I dont know whats going on. Usually, I am very horny, but the past few months, I havent been as horny, and my errections have been kinda soft. Sex with my 20 year old girlfriend is terrible, and I just dont know what is going on with my body. Does anyone out there know the age brackets for men and loss of libido? I dont even wake up with erections any more! I was taking Propecia for a while, but I stopped about a week ago. Please tell me Im not becoming an old man. My balls hang really low, and I dont get erections at all during the day, and only rarely, and at weird times, at night. Please help!

Last edited by Mod-S4; 12-02-2004 at 08:05 AM. Reason: Please note edites to your post. Use proper terminology. Also, please post your sex-related questions on the appropriate Sexual Health board.

 
Old 11-27-2004, 03:47 PM   #2
zak zak is offline
Inactive
(male)
 
Join Date: Jan 2003
Posts: 200
zak HB User
Propecia is bad news. It causes impotence in some users.

Last edited by Mod-S4; 12-02-2004 at 08:06 AM. Reason: Do not refer to other chat or message boards. Please read the Posting Rules.

 
Sponsors Lightbulb
   
Old 11-27-2004, 04:32 PM   #3
Senior Veteran
 
Join Date: Jun 2004
Location: Cincinnati, Ohio
Posts: 723
wood650 HB User
Re: Libido Issues...25 years old, no errections

Definitely stop taking the Propecia. From what I have read it counteracts testosterone and you don't want that. Good luck.

 
Old 12-02-2004, 02:34 AM   #4
Junior Member
 
Join Date: Dec 2003
Posts: 19
STRONGNOW HB User
Re: Libido Issues...25 years old, no errections

Yup...low test levels IMO from the Propecia.

 
Old 01-04-2005, 02:22 PM   #5
Junior Member
(male)
 
Join Date: Aug 2004
Posts: 15
tony_tony HB User
Thumbs down Re: Libido Issues...25 years old, no errections

Quote:
Originally Posted by cblizzle
I dont know whats going on. Usually, I am very horny, but the past few months, I havent been as horny, and my errections have been kinda soft. Sex with my 20 year old girlfriend is terrible, and I just dont know what is going on with my body. Does anyone out there know the age brackets for men and loss of libido? I dont even wake up with erections any more! I was taking Propecia for a while, but I stopped about a week ago. Please tell me Im not becoming an old man. My balls hang really low, and I dont get erections at all during the day, and only rarely, and at weird times, at night. Please help!

propecia causes impotence. Stop taking that NOW!!!

 
Old 10-06-2005, 09:37 PM   #6
Junior Member
(male)
 
Join Date: Mar 2004
Posts: 34
iller9 HB User
Re: Libido Issues...25 years old, no errections

Quote:
Originally Posted by STRONGNOW
Yup...low test levels IMO from the Propecia.
You don't get low test levels from propecia but I think it does cause impotence.

Is it reversible?

 
Old 10-07-2005, 03:19 AM   #7
Newbie
(male)
 
Join Date: Mar 2005
Posts: 6
the_guyver HB User
Re: Libido Issues...25 years old, no errections

Im 22 and i feel the same way, must be the time of year!

 
Old 10-07-2005, 02:04 PM   #8
Junior Member
(female)
 
Join Date: Sep 2005
Location: Auckland
Posts: 35
sukkybaba HB User
Re: Libido Issues...25 years old, no errections

Knock propecia on the head.thats not a joke.please do it now.
hope all goes well.

 
Old 10-07-2005, 02:14 PM   #9
Junior Member
(female)
 
Join Date: Sep 2005
Location: Auckland
Posts: 35
sukkybaba HB User
Unhappy Re: Libido Issues...25 years old, no errections

Quote:
Originally Posted by the_guyver
Im 22 and i feel the same way, must be the time of year!
Are you taking propecia also?

 
Old 10-08-2005, 07:28 PM   #10
Junior Member
(male)
 
Join Date: Oct 2005
Posts: 46
Chriznat25 HB User
Re: Libido Issues...25 years old, no errections

Im 25 and I have the opposite problem. But thats not the problem here. Taking zinc in regular dosage amounts can/will increase sex drive. Granted, propecia will counteract testosterone, which creates DHT in the scalp and causes hair loss, and will shrink your testicles sometimes which create testosterone. Less testosterone from the good ol' testes= low sex drive, problems getting it up, etc.

So if you are off the propecia now, switch to rogaine which generally doesnt affect sex drive, and take a multi-vitamin with some zinc or maybe just a few zinc lozenges (you know, the vitamin c drops with zinc). Good Luck.

 
Old 10-09-2005, 04:07 AM   #11
Junior Member
(male)
 
Join Date: Mar 2005
Posts: 21
myoptic33 HB User
Re: Libido Issues...25 years old, no errections

I dont take propecia or anything and I am like that. I have no libido and rarely get errections. But I am happy with that. I feel not getting horny and not having your mind occupied with dirty thoughts frees space for other thoughts. Also I dont have to worry about STDs or pregency or any urges. I feel it makes my life easier. im 23 by the way

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
does removal of thyroid effect libido alid Thyroid Disorders 1 05-14-2010 12:13 PM
A lot of posts on women's low libido Audrey-B Sexual Health - General 3 04-28-2009 05:16 AM
Ovulatory Cycles & libido emmasith Polycystic Ovary Syndrome (PCOS) 6 04-08-2009 04:48 AM
Libido/Insomnia/Mood disorder Sleepnevermore Sexual Health - Men 7 03-09-2009 10:34 PM
Libido, Testosterone question help boscot Sexual Health - Men 5 12-17-2008 08:05 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:15 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!